# SDR 98ZZZX1560

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8638V
- Make and model: Bbavia 8GCBC
- Aircraft serial: 16275
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 19023
- Condition: Broken
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, LEFT AND RIGHT FLAP CABLES WERE FOUND WITH NUMEROUS BROKEN STRANDS WHERE THEY PASS OVER THE P/N 1-2395 PULLEYS AT THE LEFT AND RIGHT WING ROOTS.  THE LEFT CABLE HAD BEEN REPLACED (DUE TO BREAKING AT THIS LOCATION) APPROXIMATELY 800 HOURS PREVIOUSLY IN 1993.  CAUSE OF THIS DEFECT APPEARS TO BE DUE TO THE STIFFNESS OF THE CABLE COUPLED WITH RIGGING OVER A SMALL DIAMETER (APPROX .75 INCH GROOVE DIA) PULLEY.
